# SDR BJNA010303

- Difficulty date: March 13, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: B99851
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT SWITCH GUARD SPRING BROKEN.  REMOVED AND REPLACED GUARD ON EMERGENCY LIGHT SWITCH P5 PANEL 33-5-01, OPS CHECK NORMAL.  (M)
